MATHEMATICA BOHEMICA

Vol. 141, No. 2, 2016 · Contents


Jiří Jarník, Pavel Krejčí, Antonín Slavík, Milan Tvrdý, Ivo Vrkoč:
Ninety years of Jaroslav Kurzweil

Haifeng Yang, Tin Lam Toh:
On Henstock-Kurzweil method to Stratonovich integral

Mustapha Lakrib, Tahar Kherraz, Amel Bourada:
Averaging for ordinary differential equations perturbed by a small parameter

Abraham Racca, Emmanuel Cabral:
On the double Lusin condition and convergence theorem for Kurzweil-Henstock type integrals

Leonid Berezansky, Sandra Pinelas:
Oscillation properties for a scalar linear difference equation of mixed type

Malkhaz Ashordia:
On the opial type criterion for the well-posedness of the Cauchy problem for linear systems of generalized ordinary differential equations

Jan Malý, Washek F. Pfeffer:
Henstock-Kurzweil integral on $BV$ sets

Jean Mawhin, Katarzyna Szymańska-Dębowska:
Couples of lower and upper slopes and resonant second order ordinary differential equations with nonlocal boundary conditions

Pavel Krejčí, Harbir Lamba, Giselle Antunes Monteiro, Dmitrii Rachinskii:
The Kurzweil integral in financial market modeling

Luisa Di Piazza, Valeria Marraffa, Kazimierz Musiał:
Variational Henstock integrability of Banach space valued functions


[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]